# SDR PNSA050803

- Difficulty date: August 19, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N41NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC713B
- Aircraft time: 31,073 hours, 25,359 cycles
- Engine: Garrtt TFE33112UHR
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Shorted
- Location: Hand Pump Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED SMOKE COMING FROM UNDER LT PILOT SEAT.  A/C RETURNED TO BLOCK AND MX FOUND POST LIGHT FOR HYDRAULIC HAND PUMP BROKEN OFF AND SHORTED.  SECURED WIRING AND DEFERRED IAW MEL 33-1.
